OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6588

Title: Free extensions of distributive lattices
Authors: Yaqub, Fawzi M.
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fawzi M. Yaqub, "Free extensions of distributive lattices", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 148-155.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si prova l'esistenza di $\mathscr{\mathcal{\mathscr{K}}}-estensioni$ libere $D_{\alpha}(\mathscr{K})$ di un reticolo distributivo $D$ per certe classi $\mathscr{K}$ di reticoli distributivi $\alpha-completi$ e si indaga quando $D_{\alpha}(\mathscr{K})$ è isomorfa ad un $\alpha-anello$ di insiemi. Se $\mathscr{K}$ soddisfa le identità $\cup$e $\cap$distributive $\alpha-infinite$, si assegna una condizione sufficiente affinché $D_{\alpha}(\mathscr{K})$ sia isomorfa ad un $\alpha-anello$ di insiemi e si fa vedere che se $\alpha$è numerabile, $D_{\alpha}(\mathscr{K})$ è sempre isomorfa ad un tale anello.
We prove the existence of the free $\mathscr{\mathcal{\mathscr{K}}}-extensions$ $D_{\alpha}(\mathscr{K})$ of a distributive lattice $D$ for certain classes $\mathscr{K}$ of $\alpha-complete$ distributive lattices and examine when $D_{\alpha}(\mathscr{K})$ is isomorphic to a $\alpha-ring$ of sets. When $\mathscr{K}$ satisfies the join and meet $\alpha-infinite$ distributive identities we give a sufficient condition for $D_{\alpha}(\mathscr{K})$ to be isomorphic to an $\alpha-ring$of sets, and show that if $\alpha$is countable, then $D_{\alpha}(\mathscr{K})$is always isomorphic to an $\alpha-ring$ of sets.
URI: http://hdl.handle.net/10077/6588
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
Yaqub2RendMat04.pdf647.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.